# SDR IPXA10559673

- Difficulty date: April 24, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 338-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE REMOVING CORROSION ON SHEAR WEB, FOUND CORROSION ON THE 9G WALL SUPPORT CHANNEL AT BS 338-340 RBL 13-14 & BS 365 RBL 11-12.  OUT OF LIMITS REPAIRED IAW ER 10-2583.
